# SDR Q2SA749003

- Difficulty date: December 29, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N749SA
- Make and model: Boeing 747-3B5
- Aircraft serial: 24194
- Aircraft time: 71,459 hours, 12,729 cycles
- Engine: Pwa JT9D7R4G2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Departed
- Location: Bs 2690-2701
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, FUSELAGE SKIN PANEL SECTION BROKEN OFF (APPROXIMATELY 10 INCH BY 20 INCH BETWEEN STA 2690.85 AND 2701.5 AT WL 310).  VEERED AFTER LANDING DURING MAINTENANCE INSPECTION ACTIVITY.  REPAIR IN PROGRESS, TO BE PERFORMED IN ACCORDANCE WITH BOEING STRUCTURAL REPAIR MANUAL.
